# SDR IPXA10660986

- Difficulty date: July 2, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE (1 EA) HOLE DEEP COUNTERSUNK WAS FOUND DURING EO B767-5350-17922 ACCOMPLISHED AT LT SIDE STA 955 AFT AREA LOWEST ROW THE THRU FASTENER COUNTED FROM FWD.  OPEN HOLE HFEC INSPECTED, NO CRACK FOUND.  NEW BACB30NY14K26X FASTENER INSTALLED IAW HX RS R53-51-36768 REV A AND EO B767-5310-38669-A.  THIS REPAIR IS CLASSIFIED AS A CATERORY A REPAIR.
